# SDR FQAR20170622054

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N317PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496133
- Aircraft time: 8,191 hours
- Engine: Lyc O360A1H6
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Downlock Switch
- Part time: 274 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE GEAR WARNING AND HYDRAULIC PUMP CIRCUIT BREAKERS TRIPPED.  THE AIRCRAFT RETURNED FOR A SAFE LANDING.  DURING A MAINTENANCE GEAR FUNCTIONAL TEST, THE ISSUE COULD NOT BE IMMEDIATELY DUPLICATED,  WHEN THE TECH BEGAN TO CLOSELY INSPECTING THE LEFT GEAR DOWN LIMIT SWITCH, THE WIRES CAME APART.  TWO MAJOR ISSUES WITH DESIGN OF THIS SWITCH.
